On the regularity of the flow map associated with the 1D cubic periodic half-wave equation

Vladimir Simeonov Gueorguiev, Nikolay Tzvetkov, Nicola Visciglia

研究成果: Article

3 引用 (Scopus)

抄録

We prove that the solution map associated with the 1D half-wave cubic equation in the periodic setting cannot be uniformly continuous on bounded sets of the periodic Sobolev spaces Hs with s ( 1/4 ; 1/2 ).

元の言語English
ページ(範囲)183-200
ページ数18
ジャーナルDifferential and Integral Equations
29
発行部数1-2
出版物ステータスPublished - 2016
外部発表Yes

Fingerprint

Sobolev spaces
Wave equations
Wave equation
Regularity
Cubic equation
Uniformly continuous
Bounded Set
Sobolev Spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

On the regularity of the flow map associated with the 1D cubic periodic half-wave equation. / Gueorguiev, Vladimir Simeonov; Tzvetkov, Nikolay; Visciglia, Nicola.

:: Differential and Integral Equations, 巻 29, 番号 1-2, 2016, p. 183-200.

研究成果: Article

@article{2c2945e660ff4ff1a3e0b1773dd59a36,
title = "On the regularity of the flow map associated with the 1D cubic periodic half-wave equation",
abstract = "We prove that the solution map associated with the 1D half-wave cubic equation in the periodic setting cannot be uniformly continuous on bounded sets of the periodic Sobolev spaces Hs with s ( 1/4 ; 1/2 ).",
author = "Gueorguiev, {Vladimir Simeonov} and Nikolay Tzvetkov and Nicola Visciglia",
year = "2016",
language = "English",
volume = "29",
pages = "183--200",
journal = "Differential and Integral Equations",
issn = "0893-4983",
publisher = "Khayyam Publishing, Inc.",
number = "1-2",

}

TY - JOUR

T1 - On the regularity of the flow map associated with the 1D cubic periodic half-wave equation

AU - Gueorguiev, Vladimir Simeonov

AU - Tzvetkov, Nikolay

AU - Visciglia, Nicola

PY - 2016

Y1 - 2016

N2 - We prove that the solution map associated with the 1D half-wave cubic equation in the periodic setting cannot be uniformly continuous on bounded sets of the periodic Sobolev spaces Hs with s ( 1/4 ; 1/2 ).

AB - We prove that the solution map associated with the 1D half-wave cubic equation in the periodic setting cannot be uniformly continuous on bounded sets of the periodic Sobolev spaces Hs with s ( 1/4 ; 1/2 ).

UR - http://www.scopus.com/inward/record.url?scp=85028713692&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85028713692&partnerID=8YFLogxK

M3 - Article

VL - 29

SP - 183

EP - 200

JO - Differential and Integral Equations

JF - Differential and Integral Equations

SN - 0893-4983

IS - 1-2

ER -